MathSciNet Relay Station
MathSciNet bibliographic data
MR6604 (4,12j) 46.3X
Mackey, George W. Isomorphisms of normed linear spaces. Ann. of Math. (2) 43, (1942). 244–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement